MAUDE Adverse Event Report: NXSTAGE MEDICAL, INC. NXSTAGE SYSTEM ONE; HIGH PERMEABILITY HEMODIALYSIS SYSTEM

NXSTAGE MEDICAL, INC. NXSTAGE SYSTEM ONE; HIGH PERMEABILITY HEMODIALYSIS SYSTEM
Model Number CAR-505
Medical Device Problem Codes Fluid/Blood Leak (1250); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 08/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cartridge was not received for evaluation.A device history record (dhr) review was conducted for the reported lot number and revealed the product was released for distribution having met quality and manufacturing specifications and requirements.The instructions for use states "check the system for blood and fluid leaks during treatment, and pay close attention to the blood line and access connections." all treatments must be administered under a physician''s prescription and performed by a trained and qualified person, considered to be competent in the use of this device by the prescribing physician so that alarms and harmful conditions can be responded to promptly.
 
Event or Problem Description
A report was received on (b)(6) 2023 from the nurse of a critical care patient with unspecified pathology, who stated an unspecified amount of blood was observed leaking from the cartridge during a continuous renal replacement therapy (crrt) treatment on (b)(6) 2023.Additional information was received on 24 aug 2023 from the nurse who stated, rinseback was unable to be performed, no report of symptoms experienced or of medical intervention being required, patient will resume crrt with nxstage.

Brand Name
NXSTAGE SYSTEM ONE
Common Device Name
HIGH PERMEABILITY HEMODIALYSIS SYSTEM
Manufacturer (Section D)
NXSTAGE MEDICAL, INC.
350 merrimack street
lawrence MA 01843
Manufacturer (Section G)
MEDIMEXICO S. DE R. L. DE C. V
av. valle imperial no. 10523
parque industrial valle sur
tijuana 22180
MX   22180
Manufacturer Contact
paula rogalski
nxstage medical, inc.
350 merrimack street
lawrence, MA 01843
9784505276
MDR Report Key17662729
Report Number3003464075-2023-00064
Device Sequence Number7104950
Product Code KDI
UDI-Device IdentifierM535CAR5050
UDI-Public+M535CAR5050/$$092430578002Z
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K133547
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2024
Device Model NumberCAR-505
Device Catalogue NumberCAR-505
Device Lot Number30578002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown